Hi. I used to be on Celexa for a very long time and had great success with it. I switched to Lexapro about 6 weeks ago (been on 20mg for 5 weeks now), and although I've had some improvements I still feel anxiety at times throughout the days. I have days where I feel pretty good and days where I'm like anxious most of the day. My doc mentioned possibly upping my dosage to 30mg of Lexapro or switching back to Celexa. Has anyone switched back to Celexa and had success with it? Or upped their dosage of Lexapro and had success? Thanks for your feedback and help. Take care.
geloman1; If it were me I would wait and keep on the Escitalopram you have not gotten to the 8 week blood level yet and that could be the reason you are having some bad days then if that does not do it see about upping the Lexapro, And yes many I have seen go from Celexa to Lexapro but still seems like most have stayed back on the Lexapro after being on Celexa it seems to hold you better and longer on the Lexapro But before you do anything I would wait until I, at least, get through the full 8 weeks of Lexapro and see how your holding then because at this point you have not even reached the full blood level of the Lexapro and make sure you are taking it about the same time each day for best results. hang in there your close don't give up on it yet
geloman1; What im trying to say is I have seen much more people change from Celexa to Lexapro and do much better than the other way around. hope that makes it clearer.
I too was on celexa and was switched love to lexapro. I see that a good amount of
Time has passed since the last time you posted. How are you feeling? Trying to figure out what to expect by switching.
I have been to exactly the same situation as you. I took Citalopram 7 years ago for anxiety. I took it less or more one year then stopped. I started Escitalopram 6 weeks ago for anxiety and I never felt so bad. Anxious, agitated, high blood pressure, dizziness, restless, insomnia... I just saw a doctor and she switched me back to citalopram. I look forward to start tomorrow morning. Escitalopram is very not good for everyone. If you feel bad, stop as soon as possible. I sweated a lot also with that medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.